# SDR UPS96820783

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 5616795503
- Condition: Corrosion
- Location: Bs-12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, CORROSION DAMAGE AT FLOOR BEAM LOWER HORIZONTAL FLANGE FS 12 LBL 45.  REPAIRED PER UPS EO.
